PSL        esarms.com
bannednutrition.com
Results 1 to 7 of 7

Thread: Acne

  1. #1

    Acne

    Hey Dylan. I Have been taking Rad 140 for a few weeks on and off. Acne has developed. It seemed to have been present even when I was on MK677 for a couple of months sometime earlier. Unfortunately they have left quite a few black scars on my skin. Any solutions you might be able to suggest would be greatly appreciated.

  2. #2
    Ive experienced acme while on rad but its been minor , very small pimples at most . Never had any close to leaving scars so cant help you on any treatment options sorry.

  3. #3
    a solution for the black scars?

  4. #4
    You should not be getting acne on either of those.

  5. #5
    I've been also getting small pimples, but no acne.
    Try drinking more water, should clean your body from everything.

  6. #6
    Maybe your body is very reactive to some components and it's the reaction you get.
    See if it doesn't goes away for some time and then if not, it's an acne. If not, just a little reaction over some products, happens sometimes.

  7. #7
    Get a test at a dermatological doctor and see why acne is on your face. Maybe you're allergic!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •